It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Liver & Pancreas Disorders Board Index
Pages: 1 2 3 4 5 Showing 1 - 20 of 92 for what to do if you think you have liver damage. (0.761 seconds)


... my son had this one and only one on his upper cheek,right below his L eye for years, that we had NO clue as to what this lil sucker was or even why it was there. even his actual ped doc did not appeear to ahve a clue either. ... (28 replies)
... liver related. I can relate to so much you are going through, almost like a mirror image of myself. ... (28 replies)
... red meat and the higher protein in it that will eventually break down to actual ammonia is THAT problem. ammonia attaches very readily to brain cells and can cause its own level of damage too to the brain so higher protien should be avoided with any type of liver disease. ... (28 replies)

... it kind of comes down to a couple of factors really. number one,how long have you been taking what i am assuming is tylenol based meds? ... (9 replies)
... If only the idiot docs out there,espescially the "specialists" really knew what they put their patients and the familys thru,honestly. ... (19 replies)
... I hope you can offer some guidance, ideas, or advice, anything would be appreciated. ... (0 replies)
... Tylenol IMHO causes a lot of damage to some peoples livers even in normal maximum daily doses. My house growing up was anti tylenol, and so when I had my own house we became anti tylenol. ... (3 replies)
... I told them that just like warning people not to eat ahead of time for certain blood tests, they should warn not to strenously exercies for other tests. ... (13 replies)
... Have you looked at the possibility of Hemochromatosis? ... (28 replies)
... the one thing that i just DO highly doubt in your particular situation AND the mere fact that you DID indeed quit drinking, is that you would be treated anything less than the human being you are. you simply DO need help here that ONLY an educated GI or hepatologist can give you right now. ... (28 replies)
... in order to sleep. I suffer from chronic pain after an injury and surgery and have had sooo much hassle and prejudice from doctors that I refuse to deal with another one for prescription pain meds ever again. ... (0 replies)
... Thank you both for your replies. ... (11 replies)
... (3 replies)
... Sorry to hear you'r Hep C. ... (3 replies)
Liver
Apr 28, 2010
... the very BEST way to really know for certain if you just do have anything impacting your liver would be to simply see your doc for some bloodwork and a referral for an abdominal ultrasound. those two crucial things would simply give you the very best picture overall. ... (4 replies)
... if you really want the true "whole' picture of what your liver actually is looking like at this point,try and obtain a referral for an ultrasound from your doc. ... (5 replies)
... there is a very direct possible brain issue with liver disease but it is normally seen in later stages of active liver disease.the ammonia levels. ... (16 replies)
... the thing here is,your doc really should have made himself MUCH more clear on just what in the heck he was telling you,you know what i mean? ... (4 replies)
... If this is actual red blood you are seeing it needs to be evaluated very soon.red blood in BMs is an indication of an actual active bleed somewhere.you really DO need to discuss this with at least one parent. ... (4 replies)
... I feel so badly for you. I wish you had someone to talk to. I don't really know what to say about your use of tylenol and possible liver problems....except it's great that you're not doing it anymore. ... (4 replies)


Associated Tags: elevated alt ast, extreme exercise, hepititus c, liver cancer, liver transplant, low cre, radio frequency ablation., type 2 diabetes

Pages: 1 2 3 4 5

All times are GMT -7. The time now is 09:11 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!